×

zbMATH — the first resource for mathematics

Partially ordered cone metric spaces and coupled fixed point results. (English) Zbl 1205.54044
Summary: T. G. Bhaskar and V. Lakshmikantham [Nonlinear Anal., Theory Methods Appl. 65, No. 7 (A), 1379–1393 (2006; Zbl 1106.47047)] studied the coupled coincidence point of a mapping \(F\) from \(X\times X\) into \(X\) and a mapping \(g\) from \(X\) into \(X\). E. Karapinar [Comput. Math. Appl. 59, No. 12, 3656–3668 (2010; Zbl 1198.65097)] proved some results of the coupled coincidence point of a mapping \(F\) from \(X\times X\) into \(X\) and a mapping \(g\) from \(X\) into \(X\) over normal cones without regularity. In the present paper, we prove that coupled coincidence fixed point theorems over cone metric spaces are not necessarily normal. Our results generalize several well known comparable results in the literature.

MSC:
54H25 Fixed-point and coincidence theorems (topological aspects)
47H10 Fixed-point theorems
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Haung, L.G.; Zhang, X., Cone metric spaces and fixed point theorems of contractive mappings, J. math. anal. appl., 332, 1468-1476, (2007) · Zbl 1118.54022
[2] Abbas, M.; Jungck, G., Common fixed point results for noncommuting mappings without continuity in cone metric spaces, J. math. anal. appl., 341, 416-420, (2008) · Zbl 1147.54022
[3] Abbas, M.; Rhodes, B.E., Fixed and periodic point results in cone metric spaces, Appl. math. lett., 22, 511-515, (2008) · Zbl 1167.54014
[4] Abdeljawad, T.; Karapinar, E., Quasicone metric spaces and generalizations of Caristi kirk’s theorem, Fixed point theory appl., (2009) · Zbl 1197.54051
[5] Amini-Harandi, A.; Fakhar, M., Fixed point theory in cone metric spaces obtained via the scalarization, Comput. math. appl., (2010) · Zbl 1197.54055
[6] Kadelburg, Z.; Pavlovic, M.; Radenović, S., Common fixed point theorems for ordered contractions and quasicontractions in ordered cone metric spaces, Comput. math. appl., 59, 3148-3159, (2010) · Zbl 1193.54035
[7] Karapinar, E., Couple fixed point theorems for nonlinear contractions in cone metric spaces, Comput. math. appl., (2010) · Zbl 1198.65097
[8] Karapinar, E., Fixed point theorems in cone Banach spaces, Fixed point theory appl., 2009, (2009), Article ID 609281, 9 pages · Zbl 1204.47066
[9] Llić, D.; Rakočević, V., Common fixed points for maps on cone metric space, J. math. anal. appl., 341, 876-882, (2008) · Zbl 1156.54023
[10] Rezapour, Sh.; Hamlbarani, R., Some notes on the paper “cone metric spaces and fixed point theorems of contractive mappings”, J. math. anal. appl., 347, 719-724, (2008) · Zbl 1145.54045
[11] Turkoglu, D.; Abuloha, M., Cone metric spaces and fixed point theorems in diametrically contractive mappings, Acta math. sin. (engl. ser.), 26, 3, 489-496, (2010) · Zbl 1203.54049
[12] Turkoglu, D.; Abuloha, M.; Abdeljawad, T., KKM mappings in cone metric spaces and some fixed point theorems, Nonlinear anal. TMA, 72, 1, 348-353, (2010) · Zbl 1197.54076
[13] Bhaskar, T.G.; Lakshmikantham, V., Fixed point theorems in partially ordered metric spaces and applications, Nonlinear anal., 65, 1379-1393, (2006) · Zbl 1106.47047
[14] Lakshmikantham, V.; Ćirić, Lj.B., Coupled fixed point theorems for nonlinear contractions in partially ordered metric spaces, Nonlinear anal., 70, 4341-4349, (2009) · Zbl 1176.54032
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.